Skip to content
Includes Expert Content
Blurred Vision .
avatar
Jetley posted:
Dear Dr. Alan ,

I work for an Eye Doctor . looks contracted Conjuctivitis almost three weeks back. Was on Eye Drops every two hours and an Ointment , night time use and Anti biotics.

All seems well, but vision has gone blurred from past Sunday. Its just the Near Vsion , Reading mainly.

Am using Eye Drops , 02 times a day now 01 Drop and worrying in a day 100 times non stop.

On Sunday , I felt a bit migraine , I usually sleep less , might have Dry Eye as well. Am using GENTEAL , but this buirriness , I am not sure.

Please lets' talk.
Reply
 
avatar
Alan M Kozarsky, MD responded:
Blurred vision is alway a good reason to get your eyes checked. That you work for an eye doctor should give you great access to an exam.

Some types of conjunctivitis can involve the cornea and thus be associated with blurred vision. In addition, the frequent and prolonged use of eye drops can cause surface irritation of the eye which can blur vision. If the infection is gone (to be determined by your doctor) it is time to stop the drops and let the eyes get better.


Featuring Experts

Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

Helpful Tips

traumatic mydriasis
[br>Well , are second corneal transplantation surgery and fake iris implantation surgery performed simultaniously or separately ? ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.